# SDR UALA2011060702786

- Difficulty date: June 6, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 52,284 hours, 14,583 cycles
- Engine: Pwa PW2037
- System (JASC): 3240 · Landing Gear Brake System
- Part: Check Valve
- Condition: Faulty
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE PRESSURE DECAY.  CONDUCTED PARKING BRAKE SYS ADJUSTMENT TEST.  ACCUMULATOR BRAKE PRESSURE AFTER 10 MIN DOWN 900 LBS.  CHECKED ACCUMULATOR PRESSURE NORMAL.  BRAKE PRESSURE DECAY EXCESSIVE.  REPLACED ACCUMULATOR AND PARK BRAKE VALVE, NO HELP. REPLACED ACCUMULATOR ISOLATION VALVE PCN 641-1159, NO HELP.  REPLACED BRAKE SYS ACCUMULATOR CHECK VALVE.  OPS CHECK NORMAL.
